MAUDE Adverse Event Report: Alcon Research, LLC - Houston HyperVit Vitrectomy Probe; Vitrectomy, Instrument Cutter

Alcon Research, LLC - Houston HyperVit Vitrectomy Probe; Vitrectomy, Instrument Cutter
Catalog Number 8065000250
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
A physician reported that a vitrectomy probe aspiration issue occurred during a vitrectomy surgery.The surgery was completed on the same day after the product was replaced with another one.There was patient contact with the suspected product; however, no impact occurred to the patient.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).

Brand Name
HyperVit Vitrectomy Probe
Common Device Name
Vitrectomy, Instrument Cutter
Manufacturer (Section D)
Alcon Research, LLC - Houston
9965 buffalo speedway
houston TX 77054
Manufacturer (Section G)
Alcon Research, LLC - Houston
9965 buffalo speedway
houston TX 77054
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50929026
Report Number1644019-2026-04978
Device Sequence Number18822712
Product Code HQE
UDI-Device Identifier00380650002501
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K233876
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065000250
Device Lot Number17FD74
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/29/2026
Date Device Manufactured06/17/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown